# SDR IPXA2021020865469

- Difficulty date: February 7, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,607 hours, 17,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: NA
- Part serial: NA
- Condition: Intermittent
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NALEFT INTERIOR CABIN ENTRY DOOR SWITCH INTERMITTENTREMOVED AND REPLACED OPEN LIMIT C/W AND CLOSE LIMITS S/W REF WDM 52-11-01 OPERATIONAL CHECK OF L1 DOOR OPS CHECKS GOOD REF M/M CH 52-10-01 IPC 52-11-70-01-I 005-35.
